| Model Number |
TFAT30 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care professional reported during an cataract extraction with iol implant procedure, the surgeon noticed foreign object on lens.There was patient contact.Additional information has been received: the doctor stated that the lens was scratched on the outer rim of lens.The defected lens was removed and replaced with a backup lens at the time of surgery.There is no harm to the patient.